How to lose weight quicker after being on the deprovera shot?

I’ve been on the shot for about 1 year and i’ve gained 20lbs while still eating the same. I have recently just stopped using it and i’m going to switch to Yaz. I’ve heard that after using the shot its hard to lose weight? If so do you have any advise for me, like doing a detox or something to kick start my diet. I already workout 5-6 times a week with alot of cardio. I weigh 143 and just want to get to 125 again in 3-4 months.

Related Items

2 Responses to “How to lose weight quicker after being on the deprovera shot?”

  1. Joshua G said:

    You need a Home GYM

  2. mogly said:

    I think I read something like you told. I saw in a website yesterday about something like your story.Maybe you can find there but you have to search there, cause I forgot where is the article exactly.




Message:

[newtagclound int=0]

Subscribe

Recent Comments

Recent Posts

Archives